METHOD OF 1ST INTEGRALS IN TURBULENT-DIFFUSION

被引:0
作者
SZAFIRSKI, B
机构
来源
BULLETIN DE L ACADEMIE POLONAISE DES SCIENCES-SERIE DES SCIENCES MATHEMATIQUES ASTRONOMIQUES ET PHYSIQUES | 1978年 / 26卷 / 08期
关键词
D O I
暂无
中图分类号
P1 [天文学];
学科分类号
0704 ;
摘要
引用
收藏
页码:701 / 706
页数:6
相关论文
共 14 条
[1]   FUNCTION-SPACE DIFFERENTIAL EQUATIONS ASSOCIATED WITH A STOCHASTIC PARTIAL-DIFFERENTIAL EQUATION [J].
CHOW, PL .
INDIANA UNIVERSITY MATHEMATICS JOURNAL, 1976, 25 (07) :609-627
[2]  
Foias C., 1973, REND SEMIN MAT U PAD, V49, P9
[3]  
FOIAS C, 1974, USPECHI MAT NAUK, V29, P282
[4]  
Foias C., 1972, REND SEMIN MAT U PAD, V48, P219
[5]  
HOPF E, 1952, J RATION MECH ANAL, V1, P87
[6]  
HOPF E, 1953, J RATION MECH ANAL, V2, P587
[7]   A SPACE-TIME FUNCTIONAL FORMALISM FOR TURBULENCE [J].
LEWIS, RM ;
KRAICHNAN, RH .
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 1962, 15 (04) :397-&
[8]  
MONIN AS, 1967, STATISTICESKAJA GIDR, V2
[9]  
MONIN AS, 1965, STATISTICESKAJA GIDR, V1
[10]  
PANCEV S, 1967, SLUCAINYE FUNKCII TU